# SDR DALA2015073104768

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-212
- Aircraft serial: 262
- Aircraft time: 72,467 hours, 32,871 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE AT 17 ABC-26 ABC.  SECURED THE CONNECTOR AT THE BATTERY PACK AND OPS CHECKED NORMAL.
